Jeff Erickson ; Ferran Hurtado ; Pat Morin - Centerpoint theorems for wedges

dmtcs:464 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 1 -
Centerpoint theorems for wedges

Authors: Jeff Erickson ; Ferran Hurtado ; Pat Morin ORCID-iD

    The Centerpoint Theorem states that, for any set S of n points in R(d), there exists a point p in R(d) such that every closed halfspace containing p contains at least [n/(d + 1)] points of S. We consider generalizations of the Centerpoint Theorem in which halfspaces are replaced with wedges (cones) of angle alpha. In R(2), we give bounds that are tight for all values of ff and give an O(n) time algorithm to find a point satisfying these bounds. We also give partial results for R(3) and, more generally, R(d).

    Volume: Vol. 11 no. 1
    Published on: January 1, 2009
    Imported on: March 26, 2015
    Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]
    Fundings :
      Source : OpenAIRE Research Graph
    • Funder: Natural Sciences and Engineering Research Council of Canada


    Consultation statistics

    This page has been seen 171 times.
    This article's PDF has been downloaded 163 times.